MathSciNet Relay Station
MathSciNet bibliographic data
MR2358958 14H10 (14E20 14H45 14M20)
Ballico, Edoardo; Casnati, Gianfranco; Fontanari, Claudio On the geometry of bihyperelliptic curves. J. Korean Math. Soc. 44 (2007), no. 6, 1339–1350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement